Paley-Wiener-Type Theorem for a Class of Integral Transforms Arising from a Singular Dirac System
A.I. ZayedUniversity of Central Florida, Orlando, USA
Vu Kim TuanKuwait University, Safat, Kuwait
A characterization of weighted spaces in terms of their images under various integral transformations is derived, where is a finite interval. The class of integral transformations considered is related to certain singular Dirac systems on a half line.
Cite this article
A.I. Zayed, Vu Kim Tuan, Paley-Wiener-Type Theorem for a Class of Integral Transforms Arising from a Singular Dirac System. Z. Anal. Anwend. 19 (2000), no. 3, pp. 695–712DOI 10.4171/ZAA/975